# SDR 05091

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,203 hours, 22,856 cycles
- Engine: Pwa JT9D7A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 60B0025435
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST NR 1 HYD ON FINAL, ADP TURN OFF, EDP DEPRESSURIZED.  INSPECTED NR 1 HYD SYSTEM.  FOUND NR 1 ADP SUPPLY LINE RUPTURED.  REMOVED AND REPLACED NR 1 ADP SUPPLY LINE IAW  20-11-18.  OPS CHECK NR 1 HYD SYS.  LEAK CHECK GOOD.
